

Transportation Division 1620 SE 190th Avenue, Portland OR 97233 503-988-5050 Fax 503-988-3321 http://www.multco.us/transportation-planning

Multnomah County Bicycle and Pedestrian Citizen Advisory Committee Meeting Minutes - Wednesday, October 12, 2022 6:30pm - 8:30pm

✓ = Attended

e = Excused Absence

u = Unexcused Absence

1	е	u	Members	Guests/Presenter	Staff/Presenter
1			Carolyn Briggs	Madeline Zweber	MaryJo Andersen
1			Dean Derek	Sarah Paulus	Oscar Rincones
			Deane Funk	Sarah Hurwitz	Rick Buen
			Art Graves	Stephen McWilliams	Emily Miletich
			Klaus Heyne		Jessica Berry
1			Andrew Holtz		
1			Joel Huffman		
			Ken Lanteigne		
1			Megan Moser		
1			Greg Olson		
1			Chris Peskin		
			Michael Rubenstein		
1			John Russell		
			Valerie Schiller		
1			Robert Thomas		
1			Michael Wetter		
1			AJ Zelada		

Multnomah County Bicycle and Pedestrian Citizen Advisory Committee Meeting Minutes - Wednesday, October 12, 2022 6:30pm - 8:30pm

Presentations and Materials are located here: <u>Dropbox Link - Resources and</u> <u>Presentations</u>

Time indicators (00:00:00) reference the video recording: <u>Dropbox Link - Meeting</u> <u>Recordings</u>

1.	Welcome and Introductions (00:00:00) Zoom Meeting Guidelines - Oscar Rincones Land Acknowledgement <u>National Hispanic Heritage Month</u>	6:30pm (10 min)
2.	Opportunity for Public Comment	6:40pm (5 min)
3.	Chair Report - Andrew Holtz, Multnomah County Information Item (00:14:01)	6:45pm (5 min)
	No chair report was submitted.	
4.	Review and Adoption of Previous Meeting Minutes (2) - All Action Item (00:14:07)	6:50pm (5 min)
	No corrections were submitted. Andrew moved to submit the June 8, 2022 minutes and (00:15:00) it was seconded by AJ Zelada (00:15:18). The minutes were approved (00:15:21).	
	No corrections were submitted. Andrew moved to submit the August 10, 2022 minutes (00:15:36) and it was seconded by Megan Moser (00:16:47). The minutes were approved (00:17:11).	
5.	Fatalities Report - MaryJo Andersen, Multnomah County Information/Discussion Item (00:17:17)	6:55pm (5 min)
	MaryJo provided the committee with the fatalities report followed by an opportunity for comments and questions (00:19:34).	
6.	Waterfall Corridor Accessibility Audit, AJ Zelada Information/Discussion Item (00:20:09)	7:00pm (10 min)
- - - - - - - - - - - - - - -	AJ Zelada provided the committee with a presentation and a video (00:34:45)	ļ

followed by an opportunity for comments and questions (00:34:45).			
SW 257th Drive Corridor Safety Improvements – Sarah Hurwitz and Stephen McWilliams, Multnomah County Information/Discussion Item (00:44:01)			
Stephen and Sarah provided the committee with a presentation followed by an opportunity for comments and questions (00:57:05).			
Committee Updates - MaryJo Andersen and Jessica Berry, Multnomah County Information/Discussion Item (01:09:22)			
MaryJo and Jessica provided an update to the committee about the one to one meetings with members in July (01:09:29) followed by an opportunity for comments and questions (01:21:15).			
Megan Moser and Marilyn Zweber provided the committee with updates on SRTS activities (01:36:20).			
MaryJo invited committee members to contact her if they are interested in participating in any of the SRTS upcoming events (Walk and Roll specifically) (01:39:36). She will be sending out a schedule of the activities (01:39:51) to interested members.			
AJ Zelada shared information and photos with the group of the Hawthorne Bridge tour (01:40:41).			
Jessica Berry suggested being able to get permission to use some of the photos to update the website (01:52:26); John Russell will follow-up with the committee about this (01:52:59).			
 Staff Updates - MaryJo Andersen, Multnomah County Information/Discussion Item (Consolidated with above item) 	7:45pm (10 min)		
10. Open Share/Project Updates/Other Business – All Information/Discussion Item (Consolidated with above 2 items)	7:55pm (5 min)		
Next Meeting: November 9, 2022			